# SDR AWXA200602045

- Difficulty date: November 20, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 76,503 hours, 29,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 140N25063
- Condition: Cracked
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAIN CABIN FLO0R INTERCOSTAL SUPPORT WEB CRACKED, BS 1620 - BS 1640, BL 0, WL 208.  REPLACED MAIN CABIN FLO0R INTERCOSTAL SUPPORT WEB, BS 1620 - BS 1640, BL 0, WL 208 IAW B757-200 SRM 51-40-02.
